References for Tibor Szele

Version for printing

Articles:

  1. L Fuchs, Abelian groups in Hungary, Rocky Mountain J. Math. 32 (4) (2002), 1181-1195.
  2. L Fuchs, Life and works of Tibor Szele, 1918-1955 (Hungarian), Mat. Lapok 6 (1955), 97-129.
  3. J Horvath, Tibor Szele, in A Panorama of Hungarian Mathematics in the Twentieth Century I (Springer Science & Business Media, 2010), 601.
  4. A Kertész, Tibor Szele and his mathematical life-work, Publ. Math. Debrecen 4 (1956), 115-125.
  5. A Kertész, In memory of Tibor Szele (Hungarian), Mat. Lapok 32 (4) (1981/85), 215-218.
  6. Obituary: Tibor Szele, Publ. Math. Debrecen 3 (1954), 193-194.
  7. B Szénássy, Szele Tibor (Debrecen, June 21, 1918 - Szeged, April 5, 1955).
    http://tudosnaptar.kfki.hu/s/z/szele/szelepant.html
  8. O Varga, Tibor Szele (1918-1955) (Hungarian), Acta Univ. Debrecen 2 (1955), 5-7.

JOC/EFR August 2016

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Szele.html